# SDR CALA2024061301795

- Difficulty date: June 13, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N26208
- Make and model: Boeing 737824
- Aircraft serial: 30580
- Aircraft time: 72,796 hours, 26,853 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Landing
- Part number: 111A72024
- Condition: Worn
- Location: Access Panel
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNEUMATIC ACCESS PANEL 192DR STRUCTURE WHERE OUTBD LATCH ATTACHES WORN.  SEE IMAGE. WORK ACCOMPLISHED ON NR 002042281 REPAIR CATEGORY A VERIFIED WORK ACCOMPLISHED ON NR 002042281.
